International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 791-794
The Cauchy problem of the one dimensional Schrödinger equation with non-local potentials
Department of Mathematics, University of Patras, Patras, Greece
Received 16 July 1992
Copyright © 1993 I. E. Kougias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For a large class of operators , not necessarily local, it is proved that the Cauchy
problem of the Schrödinger equation:
possesses a unique solution in the Hilbert and Banach spaces of analytic functions
in the unit disc .